MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; BAG,DRAINAGE,4L,A/R TOWER,METAL CLAMP

Medline Industries, LP MEDLINE; BAG,DRAINAGE,4L,A/R TOWER,METAL CLAMP
Catalog Number DYND15405
Medical Device Problem Codes Crack (1135); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the blue rubber hose connector has visible holes and looks weathered/worn out.".
 
Additional Manufacturer Narrative
The customer reported that the blue rubber hose connector has visible holes and looks weathered/worn out; the issue did not occur during use and no injury occurred.Medline quality received 2 ea of the reported product; 1 ea was received in packaged, unused condition and 1 ea was unpackaged but unused, and visual assessment revealed that the blue rubber tubing on both samples had cracks along the outlet tubes.Functional testing was conducted by filling the bags with water and observing for leakage at the rubber tubing while the metal clamps were shut; the rubber tubes showed no signs of leakage, and no functional defects were observed with the tubing or drainage clamps.The reported issue was verified by the sample evaluation; the vendor found no evidence of non-conformance in the product¿s manufacturing process and could not identify the root cause, and the complaint was closed as "defect confirmed: unknown responsible party: cannot determine cause w/received sample." there were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
BAG,DRAINAGE,4L,A/R TOWER,METAL CLAMP
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
lauren glaeser
three lakes drive
northfield, IL 60093--275
MDR Report Key50941679
Report Number1417592-2026-53973
Device Sequence Number10756349
Product Code KNX
UDI-Device Identifier10080196993406
UDI-Public10080196993406
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND15405
Device Lot Number96924100002
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/03/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2025
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown